# SDR AWXA200400676

- Difficulty date: June 4, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347041020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON FUSELAGE SKIN AT AFT IFPC ANTENNA CUTOUT BETWEEN FR 62 AND FR 63, AND STR 37 AND 63 LT.  MAINTENANCE CUT OUT DAMAGED SKIN AT AFT IFPC ANTENNA; FABRICATED A DOUBLER; INSTALLED REPAIR PART IAW A320 53-00-11 FIG 203 PG 211-216.
